2017 Journal Article On the 2-mode and k-photon quantum Rabi modelsZhang, Yao-Zhong (2017). On the 2-mode and k-photon quantum Rabi models. Reviews in Mathematical Physics, 29 (4) 1750013, 1750013. doi: 10.1142/S0129055X17500131 |
2017 Journal Article Exact solution of the two-axis countertwisting hamiltonian for the half-integer J casePan, Feng, Zhang, Yao-Zhong and Draayer, Jerry P. (2017). Exact solution of the two-axis countertwisting hamiltonian for the half-integer J case. Journal of Statistical Mechanics: Theory and Experiment, 2017 (Feb) 023104, 023104. doi: 10.1088/1742-5468/aa5a28 |
2017 Journal Article Exact solution of the two-axis countertwisting HamiltonianPan, Feng, Zhang, Yao-Zhong and Draayer, Jerry P. (2017). Exact solution of the two-axis countertwisting Hamiltonian. Annals of Physics, 376, 182-193. doi: 10.1016/j.aop.2016.11.019 |
2016 Journal Article Hidden sl(2)-algebraic structure in Rabi model and its 2-photon and two-mode generalizationsZhang, Yao-Zhong (2016). Hidden sl(2)-algebraic structure in Rabi model and its 2-photon and two-mode generalizations. Annals of Physics, 375, 460-470. doi: 10.1016/j.aop.2016.10.019 |
2016 Journal Article Quadratic algebra for superintegrable monopole system in a Taub-NUT spaceHoque, Md Fazlul, Marquette, Ian and Zhang, Yao-Zhong (2016). Quadratic algebra for superintegrable monopole system in a Taub-NUT space. Journal of Mathematical Physics, 57 (9) 092104, 092104. doi: 10.1063/1.4962924 |
2016 Journal Article Recurrence approach and higher rank cubic algebras for the N-dimensional superintegrable systemsHoque, Md Fazlul, Marquette, Ian and Zhang, Yao-Zhong (2016). Recurrence approach and higher rank cubic algebras for the N-dimensional superintegrable systems. Journal of Physics A: Mathematical and Theoretical, 49 (12) 125201, 1-12. doi: 10.1088/1751-8113/49/12/125201 |
2015 Journal Article A new family of N dimensional superintegrable double singular oscillators and quadratic algebra Q(3) ⊕ so(n) ⊕ so(N-n)Hoque, Md Fazlul, Marquette, Ian and Zhang, Yao-Zhong (2015). A new family of N dimensional superintegrable double singular oscillators and quadratic algebra Q(3) ⊕ so(n) ⊕ so(N-n). Journal of Physics A: Mathematical and Theoretical, 48 (Art No.: 445207) 445207, 273-&. doi: 10.1088/1751-8113/48/44/445207 |
2015 Journal Article On Nichols (braided) Lie algebrasWu, Weicai, Zhang, Shouchuan and Zhang, Yao-Zhong (2015). On Nichols (braided) Lie algebras. International Journal of Mathematics, 26 (10) 1550082, 1550082. doi: 10.1142/S0129167X15500822 |
2015 Journal Article Quadratic algebra structure and spectrum of a new superintegrable system in N-dimensionHoque, Md Fazlul, Marquette, Ian and Zhang, Yao-Zhong (2015). Quadratic algebra structure and spectrum of a new superintegrable system in N-dimension. Journal of Physics A: Mathematical and Theoretical, 48 (18) 185201, 1-16. doi: 10.1088/1751-8113/48/18/185201 |
2015 Journal Article Uncertainty relation in Schwarzschild spacetimeFeng, Jun, Zhang, Yao-Zhong, Gould, Mark D. and Fan, Heng (2015). Uncertainty relation in Schwarzschild spacetime. Physics Letters, Section B: Nuclear, Elementary Particle and High-Energy Physics, 743, 198-204. doi: 10.1016/j.physletb.2015.02.058 |
2015 Journal Article Irreversible magnetization and self-interaction investigated by thermal activation in Pr2Fe14B magnetsLi, Z. B., Shen, B. G., Zhang, M., Zhang, Y., Hu, F. X. and Sun, J. R. (2015). Irreversible magnetization and self-interaction investigated by thermal activation in Pr2Fe14B magnets. Applied Physics Letters, 106 (4) 042403. doi: 10.1063/1.4906870 |
2015 Journal Article Relationship between nichols braided lie algebras and nichols algebrasWu, Weicai, Zhang, Shouchuan and Zhang, Yao-Zhong (2015). Relationship between nichols braided lie algebras and nichols algebras. Journal of Lie Theory, 25 (1), 45-63. |
2014 Journal Article Probing Planckian physics in de Sitter space with quantum correlationsFeng, Jun, Zhang, Yao-Zhong, Gould, Mark D., Fan, Heng, Sun, Cheng-Yi and Yang, Wen-Li (2014). Probing Planckian physics in de Sitter space with quantum correlations. Annals of Physics, 351, 872-899. doi: 10.1016/j.aop.2014.10.014 |
2014 Journal Article New quasi-exactly solvable class of generalized isotonic oscillatorsAgboola, Davids, Links, Jon, Marquette, Ian and Zhang, Yao-Zhong (2014). New quasi-exactly solvable class of generalized isotonic oscillators. Journal of Physics A: Mathematical and Theoretical, 47 (39) 395305, 395305.1-395305.17. doi: 10.1088/1751-8113/47/39/395305 |
2014 Journal Article Construction of basis vectors for symmetric irreducible representations of O(5) (Formula Presented.) O(3)Pan, Feng, Bao, Lina, Zhang, Yao-Zhong and Draayer, Jerry P. (2014). Construction of basis vectors for symmetric irreducible representations of O(5) (Formula Presented.) O(3). European Physical Journal Plus, 129 (8) 169, 1-27. doi: 10.1140/epjp/i2014-14169-0 |
2014 Journal Article ZN symmetric chiral Rabi model: a new N-level systemZhang, Yao-Zhong (2014). ZN symmetric chiral Rabi model: a new N-level system. Annals of Physics, 347, 122-129. doi: 10.1016/j.aop.2014.05.003 |
2014 Journal Article Exact polynomial solutions of Schrodinger equation with various hyperbolic potentialsWen, Fa-Kai, Yang, Zhan-Ying, Liu, Chong, Yang, Wen-Li and Zhang, Yao-Zhong (2014). Exact polynomial solutions of Schrodinger equation with various hyperbolic potentials. Communications in Theoretical Physics, 61 (2), 153-159. doi: 10.1088/0253-6102/61/2/02 |
2014 Journal Article Finite dimensional nichols algebras over finite cyclic groupsWu, Weicai, Zhang, Shouchuan and Zhang, Yao-Zhong (2014). Finite dimensional nichols algebras over finite cyclic groups. Journal of Lie Theory, 24 (2), 351-372. |
2013 Journal Article Exact solutions to relativistic singular fractional power potentialsAgboola, Davids and Zhang, Yao-Zhong (2013). Exact solutions to relativistic singular fractional power potentials. Journal of Physics A: Mathematical and Theoretical, 46 (50) 505301, 505301.1-505301.15. doi: 10.1088/1751-8113/46/50/505301 |
2013 Journal Article Solving the two-mode squeezed harmonic oscillator and the kth-order harmonic generation in Bargmann-Hilbert spacesZhang, Yao-Zhong (2013). Solving the two-mode squeezed harmonic oscillator and the kth-order harmonic generation in Bargmann-Hilbert spaces. Journal of Physics A-Mathematical and Theoretical, 46 (45) 455302, 455302.1-455302.13. doi: 10.1088/1751-8113/46/45/455302 |